# SDR CALA2025022402438

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N880UA
- Make and model: Airbus A319-132
- Aircraft serial: 2426
- Aircraft time: 54,705 hours, 32,464 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS THE SAME CONDITION, SLIDE PRESSURE INDICATOR NOT VISIBLE, FOR DOOR 1L. REPOSISIONED AND ADJUSTED THE L1 DOOR ESCAPE SLIDE DECORITIVE COVER REF AMM 25-62-44, NO FURTHER FAULT NOTED AT THIS TIME. SLIDE PRESSURE GUAGE SITS DEEP AND MUST GET LOW TO SEE.
